Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Makhrova, Elena Nikolaevna

Total publications: 18 (18)
in MathSciNet: 7 (7)
in zbMATH: 6 (6)
in Web of Science: 2 (2)
in Scopus: 7 (7)
Cited articles: 8
Citations in Math-Net.Ru: 40
Citations in Web of Science: 32
Citations in Scopus: 50
Presentations: 1

Number of views:
This page:799
Abstract pages:1849
Full texts:480
References:185
Associate professor
Candidate of physico-mathematical sciences (2001)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 7.11.1973
E-mail:
Keywords: dynamical systems; differential and topological dynamics of discrete dynamical systems in low dimensions; one-dimensional dynamics; complex dynamics; chaotic dynamics.

Subject:

The structure of the main limit sets (sets of periodic points, nonwandering points, $\omega$-limit sets) of monotone and piecewise monotone maps with a closed set of periodic points of dendrites with a closed set of brunch points of a finite order was studied (joint with L. S. Efremova). The possibility of the existence of piecewise monotone maps with fixed points and zero topological entropy possessing of the wandering homoclinic points; nonwandering, but not $\omega$-limit homoclinic points; $\omega$-limit homoclinic points on dendrites with a closed set of brunch points was determined.

Biography

Graduated from the Faculty of Mathematics and Mechanics of Nizhni Novgorod State University in 1997 (department of differential equations and mathematical analysis). Ph.D. thesis was defended in 2001. A list of my works contains 15 titles.

   
Main publications:
  1. L. S. Efremova, E. N. Makhrova, “The dynamics of a monotone mapping of an $n$-odd”, Russian Math. (Iz. VUZ), 41:10 (1997), 29–34  mathnet  mathscinet  zmath
  2. E. N. Makhrova, “Ob odnom primere kusochno-monotonnogo otobrazheniya dendrita”, Analiticheskie i chislennye metody v matematike i mekhanike, Trudy XXII konferentsii molodykh uchenykh mekhaniko-matematicheskogo fakulteta MGU (17–22 aprelya, 2000 g.), MGU, 2001, 112–114
  3. L. S. Efremova, E. N. Makhrova, “The dynamics of monotone maps of dendrites”, Sb. Math., 192:6 (2001), 807–821  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  4. L. S. Efremova, E. N. Makhrova, “On homoclinic points of piecewice monotone mappings of dendrites”, Progress in Nonlinear Science, Int. Conf. dedicated to the 100-th anniversary of A. A. Andronov (Nizhny Novgorod, Russia July 2 - 6, 2001), 1, University of Nizhni Novgorod, 2002, 225–228  mathscinet
  5. L. S. Efremova, E. N. Makhrova, “On the center of continuous maps of dendrites”, Journal of Difference Equations and Applications, 9:3/4 (2003), 381-392  crossref  mathscinet  zmath  scopus
  6. L. S. Efremova, E. N. Makhrova, “O kusochno-monotonnykh otobrazheniyakh s zamknutym mnozhestvom periodicheskikh tochek”, Sovremennaya matematika i ee prilozheniya, 8, Trudy Mezhdunarodnoi konferentsii po dinamicheskim sistemam i differentsialnym uravneniyam, Suzdal, 1Ц6 iyulya 2002 g.:chast 2 (2003), 60–75
  7. E. N. Makhrova, “O suschestvovanii periodicheskikh tochek nepreryvnykh otobrazhenii dendritov”, Nekotorye problemy fundamentalnoi i prikladnoi matematiki, 2007, Sbornik nauchnykh trudov MFTI, 133-141
  8. E. N. Makhrova, “Homoclinic points and topological entropy of continuous mappings of a dendrite”, Journal of Math. Sciences, 158 (2009), 241–248  crossref  mathscinet  zmath  scopus
  9. E. N. Makhrova, “The structure of dendrites with the periodic point property”, Russian Math. (Iz. VUZ), 55:11 (2011), 33–37  mathnet  crossref  mathscinet  zmath  scopus
  10. E. N. Makhrova, “The existence of a linear horseshoe of continuous maps of dendrites”, Russian Math. (Iz. VUZ), 57:3 (2013), 32–37  mathnet  crossref  mathscinet  zmath  scopus

http://www.mathnet.ru/eng/person8760
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/628182

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. L. S. Efremova, E. N. Makhrova, “One-dimensional dynamical systems”, Uspekhi Mat. Nauk, 76:5(461) (2021), 81–146  mathnet  crossref

   2020
2. E. N. Makhrova, “Monotone maps on dendrites”, Discontinuity, Nonlinearity, and Complexity, 9:4 (2020), 541-552  crossref  scopus
3. E. N. Makhrova, “On Limit Sets of Monotone Maps on Dendroids”, Applied Mathematics and Nonlinear Sciences, 5:2 (2020), 311-Ц316 https://www.scilit.net/article/4326cc1c1d150130bb8812fb49be3375  crossref  isi (cited: 1)  scopus

   2019
4. E. N. Makhrova, “Structure of dendrites and monotone maps on them”, Sbornik materialov Mezhdunarodnoi konferentsii KROMSh-2019 “XXX Krymskaya osennyaya matematicheskaya shkola-simpozium po spektralnym i evolyutsionnym zadacham”, "Poliprint, 2019, 140–142 (to appear)  elib
5. E. N. Makhrova, K. S. Vaniukova., “Dinamika gomeomorfizmov na kontinuumakh Peano”, Sbornik materialov Mezhdunarodnoi konferentsii KROMSh-2019 “XXX Krymskaya osennyaya matematicheskaya shkola-simpozium po spektralnym i evolyutsionnym zadacham”, “Poliprint”, 2019, 100  elib

   2018
6. E. N. Makhrova, “On sensitive points of continuous maps of dendrites”, Journal of Physics: Conference Series, 990:1 (2018), 012006 , 7 pp. https://iopscience.iop.org/article/10.1088/1742-6596/990/1/012006  crossref  scopus

   2016
7. E. N. Makhrova, K. S. Vaniukova., “On the set of non-wandering points of monotone maps on local dendrites”, NOMA-15 International Workshop on Nonlinear Maps and Applications, Journal of Physics: Conference Series, 692., no. 1, 2016, 012012 , 10 pp. https://iopscience.iop.org/article/10.1088/1742-6596/692/1/012012  crossref  scopus

   2015
8. E. N. Makhrova, “Structure of dendrites admitting an existence of arc horseshoe”, Russian Math. (Iz. VUZ), 59:8 (2015), 52–61  mathnet  crossref  scopus (cited: 1)

   2013
9. E. N. Makhrova, “The existence of a linear horseshoe of continuous maps of dendrites”, Russian Math. (Iz. VUZ), 57:3 (2013), 32–37  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2011
10. E. N. Makhrova, “The structure of dendrites with the periodic point property”, Russian Math. (Iz. VUZ), 55:11 (2011), 33–37  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2009
11. E. N. Makhrova, “Homoclinic points and topological entropy of continuous mappings of a dendrite”, Journal of Math. Sciences, 158 (2009), 241–248  crossref  mathscinet  zmath  scopus (cited: 3)

   2007
12. E. N. Makhrova, “O suschestvovanii periodicheskikh tochek nepreryvnykh otobrazhenii dendritov”, Nekotorye problemy fundamentalnoi i prikladnoi matematiki, 2007, Sbornik nauchnykh trudov MFTI, 133-141

   2003
13. L. S. Efremova, E. N. Makhrova, “On the center of continuous maps of dendrites”, Journal of Difference Equations and Applications, 9:3/4 (2003), 381-392  crossref  mathscinet  zmath  scopus (cited: 16)
14. L. S. Efremova, E. N. Makhrova, “O kusochno-monotonnykh otobrazheniyakh s zamknutym mnozhestvom periodicheskikh tochek”, Sovremennaya matematika i ee prilozheniya, 8, Trudy Mezhdunarodnoi konferentsii po dinamicheskim sistemam i differentsialnym uravneniyam, Suzdal, 1Ц6 iyulya 2002 g.:chast 2 (2003), 60–75

   2002
15. L. S. Efremova, E. N. Makhrova, “On homoclinic points of piecewice monotone mappings of dendrites”, Progress in Nonlinear Science, Int. Conf. dedicated to the 100-th anniversary of A. A. Andronov (Nizhny Novgorod, Russia July 2 - 6, 2001), 1, University of Nizhni Novgorod, 2002, 225–228  mathscinet

   2001
16. E. N. Makhrova, “Ob odnom primere kusochno-monotonnogo otobrazheniya dendrita”, Analiticheskie i chislennye metody v matematike i mekhanike, Trudy XXII konferentsii molodykh uchenykh mekhaniko-matematicheskogo fakulteta MGU (17–22 aprelya, 2000 g.), MGU, 2001, 112–114
17. L. S. Efremova, E. N. Makhrova, “The dynamics of monotone maps of dendrites”, Sb. Math., 192:6 (2001), 807–821  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 31)  scopus (cited: 28)

   1997
18. L. S. Efremova, E. N. Makhrova, “The dynamics of a monotone mapping of an $n$-odd”, Russian Math. (Iz. VUZ), 41:10 (1997), 29–34  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. To the question on the existence of periodic points of continuous maps on dendrites
E. N. Makhrova
Mathematical Physics, Dynamical Systems and Infinite-Dimensional Analysis Ц 2021
July 3, 2021 15:35   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021